Biblioteca de la Universidad Complutense de Madrid

On the Zeta-function of a polynomial at infinity

Impacto



Melle Hernández, Alejandro y Gusein-Zade, Sabir Medgidovich y Luengo Velasco, Ignacio (2000) On the Zeta-function of a polynomial at infinity. Bulletin des sciences Mathematiques, 124 (3). pp. 213-224. ISSN 0007-4497

[img]
Vista previa
PDF
170kB

URL Oficial: http://www.sciencedirect.com/science/journal/00074497



Resumen

We use the notion of Milnor fibres of the germ of a meromorphic function and the method of partial resolutions for a study of topology of a polynomial map at infinity (mainly for calculation of the zeta-function of a monodromy). It gives effective methods of computation of the zeta-function for a number of cases and a criterium for a value to be atypical at infinity.


Tipo de documento:Artículo
Palabras clave:Complex polynomial function; Monodromy; Zeta-function; Bifurcation set
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:13915
Depositado:18 Nov 2011 08:25
Última Modificación:06 Feb 2014 09:55

Sólo personal del repositorio: página de control del artículo